RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Santini, Paolo Maria

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8
Presentations: 2

Number of views:
This page:111
Abstract pages:2302
Full texts:581
References:244
E-mail:

http://www.mathnet.ru/eng/person20814
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/154365

Publications in Math-Net.Ru
2019
1. P. G. Grinevich, P. M. Santini, “The finite-gap method and the periodic NLS Cauchy problem of anomalous waves for a finite number of unstable modes”, Uspekhi Mat. Nauk, 74:2(446) (2019),  27–80  mathnet  elib; Russian Math. Surveys, 74:2 (2019), 211–263  isi  scopus
2018
2. P. G. Grinevich, P. M. Santini, “Phase resonances of the NLS rogue wave recurrence in the quasisymmetric case”, TMF, 196:3 (2018),  404–418  mathnet  elib; Theoret. and Math. Phys., 196:3 (2018), 1294–1306  isi  scopus
2016
3. P. G. Grinevich, P. M. Santini, “An integral geometry lemma and its applications: The nonlocality of the Pavlov equation and a tomographic problem with opaque parabolic objects”, TMF, 189:1 (2016),  59–68  mathnet  mathscinet  elib; Theoret. and Math. Phys., 189:1 (2016), 1450–1458  isi  scopus
2012
4. S. V. Manakov, P. M. Santini, “Wave breaking in solutions of the dispersionless Kadomtsev–Petviashvili equation at a finite time”, TMF, 172:2 (2012),  275–284  mathnet  mathscinet  elib; Theoret. and Math. Phys., 172:2 (2012), 1118–1126  isi  elib  scopus
2007
5. S. V. Manakov, P. M. Santini, “A hierarchy of integrable partial differential equations in $2{+}1$ dimensions associated with one-parameter families of one-dimensional vector fields”, TMF, 152:1 (2007),  147–156  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 152:1 (2007), 1004–1011  isi  scopus
2006
6. S. V. Manakov, P. M. Santini, “The Cauchy Problem on the Plane for the Dispersionless Kadomtsev–Petviashvili Equation”, Pis'ma v Zh. Èksper. Teoret. Fiz., 83:10 (2006),  534–538  mathnet; JETP Letters, 83:10 (2006), 462–466  isi  scopus
2002
7. A. Degasperis, S. V. Manakov, P. M. Santini, “Initial-Boundary Value Problems for Linear and Soliton PDEs”, TMF, 133:2 (2002),  184–201  mathnet  mathscinet; Theoret. and Math. Phys., 133:2 (2002), 1475–1489  isi
2001
8. A. Degasperis, S. V. Manakov, P. M. Santini, “On the initial-boundary value problems for soliton equations”, Pis'ma v Zh. Èksper. Teoret. Fiz., 74:10 (2001),  541–545  mathnet; JETP Letters, 74:10 (2001), 481–485  scopus

Presentations in Math-Net.Ru
1. Inverse spectral transform for vector fields and dispersionless PDEs
P. M. Santini
Seminar of the Department of Geometry and Topology "Geometry, Topology and Mathematical Physics", Steklov Mathematical Institute of RAS
February 29, 2012 18:30
2. Циклическое движение в плоскости комплексного времени: фракталы в одномерном нелинейном осцилляторе
P. G. Grinevich, P. M. Santini
Seminar of the Department of Geometry and Topology "Geometry, Topology and Mathematical Physics", Steklov Mathematical Institute of RAS
October 4, 2006

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020